IEEE - Institute of Electrical and Electronics Engineers, Inc. - Analysis of shielding performance in nonlinear media

Author(s): F. Bertoncini ; E. Cardelli ; S. Di Fraia ; B. Tellini
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2002
Volume: 38
Page Count: 4
Page(s): 817 - 820
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/20.996211
Regular:

In this paper, the shielding performance of a nonlinear magnetic material with hysteresis at extremely low frequency has been investigated. A one-dimensional in space finite-difference implicit... View More

Advertisement